| Catalog Number |
68LP-300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side deflation.Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed, an opening assessed as fold flaw opening.As per the investigation procedure, crease, non penetrating nick and wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further.